# SDR RIVA0000007

- Difficulty date: February 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Slat
- Part time: 47,116 hours, 34,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT REAR LOWER ANGLE, WS 191 TO WS 198, CRACKED 7 INCHES ALONG PREVIOUS REPAIR.  INSTALLED REPAIR DOCUMENTED IN BOEING SRM 51-40-3, FIG 1.  REMOVED ANGLE IAW BSRM 51-30-2.  FABRICATED REPAIR ANGLE USING .050 INCH 2024 T-3 ALUMINUM.  FABRICATED REPAIR ANGLE TIE-IN USING .071 INCH 2024 T-3 ALUMINUM IAW BSRM 51-20-1, FIG 2.  APPLIED PROTECTIVE TREATMENT IAW BSRM 51-10-2.  INSTALLED NUTPLATES ON ANGLE IAW BSRM 51-30-2.  INSTALLED REPAIR ANGLE AND REPAIR ANGLE TIE-IN.  REBALANCING OF SLAT NOT REQUIRED.  NO WEIGHT AND BALANCE CHANGE.  (X)
